Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

TIAs,giddiness - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: General Health
Answered by

General & Family Physician
Practicing since : 2009
Answered : 654 Questions
Doctor :   hi
Doctor :  
how can i help you?
User :   hello sir, this is regarding my father
User :  
He is 68 years old and He had his stent surgery 4 years back...
User :   This problem is, he is loosing consciousness suddenly for 10-15 min. There is no particular time for this, In last 2 months this happned 5-6 times. We did not find any abmormal symptoms (like twisting in any organs) at that time. The BP is normal condition only(120).
Doctor :  
ok
User :   Doctor has done MR STROKE PROTOCAL investing and said there is nothing to worry, also said that these are common which comes by age.
Doctor :  
get a neurology opinion done for your father
Doctor :  
these kind of attacks do happen
Doctor :  
these are calles XXXXXXXXs
Doctor :  
or transient ischemic attacks
Doctor :  
and for this a MRI may be required
Doctor :  
also get a ECHO done
Doctor :   get a neurologic examination done soon , as these XXXXXXXXs can lead to major stroke
User :  
yes sir, MRI( STROKE PROTOCAL) was done
User :  
apart from that EEG,TMT CBP also done.
Doctor :   ok
Doctor :  
what were the repots of them?
User :  
I am not familiar with these terms Sir, I found these in the tests done by neurologist
Doctor :  
and after how much of the gap between the episode and the investigation
User :  
Every report shows normal.
Doctor :  
ok
User :  
1 month gap is there
Doctor :  
usually these reports will come back as normal if done 24 hours after the episodes
Doctor :  
so the next time your father has these episodes
Doctor :  
get these investigations done withing 4-8 hours of the episode
Doctor :  
then they will pick if any abnormality is there
Doctor :  
also you father is a high risk person owing to the stent operation
Doctor :  
so you need to be more vigilant and careful in approach to his symptoms
User :  
he is staying in a village, and it will be difficult to reach big city nearby witin 10 hrs... and also this is not happening at particular time...
User :   Ok sir, I understood that he should approach asap these episodes occured.
User :  
can you please let me know , what kind of tests he should undergo... And in the meanwhile any medicines will help.
User :  
Can you refer Neuroligist in Chennai...
Doctor :  
ok
Doctor :  
i will provide you a link which will hep you
Doctor :  
WWW.WWWW.WW User :  
Sir, in this any medicine cure for this meanwhile.
Doctor :   right now no
Doctor :  
only proper investigations
Doctor :  
and then anticoalugants to be used
Doctor :  
if the problem of XXXXXXXX is detected
Doctor :  
and these medication come only with prescriptions
Doctor :  
and to be taken under constant follow up and supervision
User :   Right now he is using TORLEVA 500 mg and TORLEVA 750 mg... after using these tablets he is gettign giddyness
Doctor :  
both the medications are the same with different dosages
Doctor :  
get the doses adjusted for him
Doctor :  
Is there any thing else I can help you with?
User :   it looks there are in very strong dose... after using these tablets he is comlaining of giddyness , lack of not feeling hungry
User :  
Ok Sir, I shall consult the Neurologist which yuo have given
User :  
Thanks a lot for yor suggestions.
Doctor :   ok
Doctor :  
Please fill the feedback form say done when done.
Doctor :   hi are you back?
User :   no.. mistakenly i came back.. i filled the form.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor